Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 37591, 16 pages
http://dx.doi.org/10.1155/MPE/2006/37591

Constrained control and rate or increment for linear systems with additive disturbances

1Equipe d'Automatique et de Contrôle des Procédés Industriels, Département de Physique, Faculté des Sciences, UCAM, Marrakesh BP 2390, Morocco
2Departamento de Ingenieria de Sistemas Y Automática, Universidad de Valladolid, Valladolid 47005, Spain

Received 17 May 2005; Revised 9 May 2006; Accepted 18 May 2006

Copyright © 2006 Fouad Mesquine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fouad Mesquine, Fernando Tadeo, and Abdellah Benzaouia, “Constrained control and rate or increment for linear systems with additive disturbances,” Mathematical Problems in Engineering, vol. 2006, Article ID 37591, 16 pages, 2006. https://doi.org/10.1155/MPE/2006/37591.